# SDR 0600446638

- Difficulty date: February 25, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N638US
- Make and model: Boeing 747251B
- Aircraft serial: 23549
- Aircraft time: 76,673 hours, 10,104 cycles
- Engine: Pwa JT9D7R4G2
- Engine time: 55,826 hours, 6,192 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CREW OBSERVED FLUCTUATION IN THE OIL QUANTITY INDICATION ON THE NR 2 ENGINE.  THIS WAS FOLLOWED BY SMOKE APPEARING IN THE COCKPIT AND CABIN.  THE FLIGHT DIVERTED TO OKA AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTION FOUND OIL IN BOTH THE ENGINE INTAKE AND EXHAUST.  THE ENGINE WILL BE REPLACED.
